# SDR ASAA2019080230273

- Difficulty date: July 31, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 50,406 hours, 14,747 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE ATTEMPTING A HGS AIII AUTOLAND, AUTOPILOT DISCONNECTED AT ABOUT 2100' MSL AND ABOUT 6 MILES ON FINAL APPROACH. AMBER "NO AIII" ILLUMINATED FOR ABOUT FIVE SECONDS SHORTLY BEFORE THE DISCONNECT BUT HAD RETURNED TO GREEN "AIII" . NEVER GOT AN "APCH WARN". GROUNDED - YES. TESTS AND LAND VERIFY TEST, ALL TESTS PASS WITH NO FAULTS. REF B737-800 FIM 22-11 TASK 801, FIM 22-14 TASK 801, AND FIM 22-11 TASK 805. ACCOMPLISHED HGS SYSTEM TEST WITH NO FAULTS NOTED, REF SMM 34-36-00.
